Publication detail

Solutions of a singular system of differential equations which is not solved with respect to the derivatives.

DIBLÍK, J.

Original Title

Solutions of a singular system of differential equations which is not solved with respect to the derivatives.

English Title

Solutions of a singular system of differential equations which is not solved with respect to the derivatives.

Type

journal article - other

Language

en

Released

25.05.1984

ISBN

0420-1213

Periodical

Demonstratio Mathematicae

Year of study

17

Number

4

State

PL

Pages from

1031

Pages to

1041

Pages count

10

Documents

BibTex


@article{BUT96278,
  author="Josef {Diblík}",
  title="Solutions of a singular system of differential equations which is not solved with respect to the derivatives.",
  chapter="96278",
  number="4",
  volume="17",
  year="1984",
  month="may",
  pages="1031--1041",
  type="journal article - other"
}